# SDR ZESA2019030500000

- Difficulty date: December 21, 2018
- Submitted: March 5, 2019
- Operation: Air carrier
- Aircraft: N61JD
- Make and model: Cessna 680A
- Aircraft serial: 0019
- Aircraft time: 1,034 hours, 619 cycles
- Engine: Pwc PW306D
- Engine time: 1,034 hours, 619 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Hmu
- Part number: 30B544905
- Part serial: 20058515
- Condition: Leaking
- Location: Rt Engine
- Part time: 1,034 hours, 619 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, P
- Precautionary procedure: E

## Discrepancy

AFTER ENGINE START A LINE SERVICE ATTENDANT NOTICED FUEL COMING FROM THE RIGHT ENGINE COWLING AND LEAKING TO THE GROUND, HE SIGNALED THE PILOTS TO SHUT DOWN. A MECHANIC OPENED THE COWLING, INSPECTED THE ENGINE AND FOUND FUEL TO BE LEAKING FROM THE FUEL CONTROL WHEN PRESSURIZED. THE HMU WAS REMOVED AND REPLACED.
